Convergence in the total variation norm in multiserver queues

Sergey Foss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)293–295
Number of pages3
JournalQueueing Systems
Issue number3-4
Early online date12 Apr 2022
Publication statusPublished - Apr 2022

ASJC Scopus subject areas

  • Statistics and Probability
  • Computer Science Applications
  • Management Science and Operations Research
  • Computational Theory and Mathematics

Cite this